# SDR QR9R20211227006

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720079116
- Aircraft time: 4,234 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: C19267ZG12
- Part serial: 2540
- Condition: Displayed
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#1 NAV DISPLAY INOP DURING RUN-UP. REMOVED COPILOT NAVIGATION DISPLAY AND REPLACED IAW AMM 31-61-00, 4-2. FUNCTIONAL TEST COMPLETED IAW AMM 31-61-00, 5-3.
